# SDR UALA2013070504707

- Difficulty date: July 5, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 57,904 hours, 6,855 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY-EXIT DOOR AIR LEAK.   CLEANED DEBRIS AROUND GRIT BAR AREAS AND AROUND DOOR SEAL AREA.
